dblp.uni-trier.dewww.dagstuhl.dewww.uni-trier.de

Juhani Karhumäki (Selection)

List of publications from the DBLP Bibliography Server - FAQ
Ask others: ACM DL/Guide - CiteSeerX - CSB - MetaPress - Google - Bing - Yahoo

Ask others: ACM DL/Guide - CiteSeerX - CSB - MetaPress - Google - Bing - Yahoo


122Electronic Edition pubzone.org CiteSeerX Google scholar BibTeX bibliographical record in XMLJuhani Karhumäki, Jeffrey Shallit: Polynomial versus exponential growth in repetition-free binary words. J. Comb. Theory, Ser. A 105(2): 335-347 (2004)
117Electronic Edition pubzone.org CiteSeerX Google scholar BibTeX bibliographical record in XMLJuhani Karhumäki, Jeffrey Shallit: Polynomial versus Exponential Growth in Repetition-Free Binary Words CoRR math.CO/0304095: (2003)

Selection of 2 from 171 records - Juhani Karhumäki has 76 coauthors

Last update 2012-09-10 CET by the DBLP TeamThis material is Open Data Content released under the ODC-BY 1.0 license — See also our legal information page